VU Matematikos ir informatikos instituto autoriaus 'Vytas Zacharovas' publikacijų sąrašas
pagal Lietuvos akademinių bibliotekų tinklo (LABT) publikacijų bazes VUB [nuo 2011 m. iki dabar] ir LMAVB [iki 2010 m. imtinai]:

Eil. Nr. Publikacija
1Zacharovas, Vytas. The estimate of χ2-distance between binomial and generalized binomial distributions. // Theory of probability and its applications / Математический институт им. В.А. Стеклова Российской академии наук. Philadelphia : SIAM Publications. ISSN 0040-585X. eISSN 1095-7219. 2019, vol. 64, iss. 3, p. 444-455. DOI: 10.1137/S0040585X97T989593.
2Zacharovas, Vytas. On the exponential decay of the characteristic function of the quicksort distribution // AofA' 16 : proceedings of the 27th international conference on probabilistic, combinatorial and asymptotic methods for the analysis of algorithms, Kraków, Poland, 4-8 July 2016 / editors: Ralph Neininger, Marek Zaionc. Kraków : Jagiellonian University. 2016, p. [1-9]. Prieiga per internetą: <http://www.aofa.tcs.uj.edu.pl/proceedings/aofa2016.pdf>.
3Hwang, Hsien-Kuei; Zacharovas, Vytas. Limit distribution of the coefficients of polynomials with only unit roots // Random structures and algorithms. Hoboken : Wiley Periodicals, Inc., A Wiley Company. ISSN 1042-9832. eISSN 1098-2418. 2015, Vol. 46, no 4, p. 707-738. DOI: 10.1002/rsa.20516.
4Banderier, Cyril; Hwang, Hsien-Kuei; Ravelomanana, Vlady; Zacharovas, Vytas. Analysis of an exhaustive search algorithm in random graphs and the $n^{clog n}$- asymptotics // SIAM journal on discrete mathematics. Philadelphia : Society for Industrial and Applied Mathematics. ISSN 0895-4801. 2014, vol. 28, no. 1, p. 342-371. DOI: 10.1137/130916357.
5Zacharovas, Vytas; Hwang, Hsien-Kuei. Limit laws of the coefficients of polynomials with only unit roots // 11th international Vilnius conference on probability theory and mathematical statistics : abstracts of communication, Vilnius, birželio 30-liepos 4 d. Vilnius : TEV, 2014. ISBN 9786094332203. p. 255.
6Chen, Louis H.Y.; Hwang, Hsien-Kuei; Zacharovas, Vytas. Distribution of the sum-of-digits function of random integers: a survey // Probability surveys. Berkeley : Probability Surveys. ISSN 1549-5787. 2014, vol. 11, p. 177-236. Prieiga per internetą: <http://www.i-journals.org/ps/viewarticle.php?id=213&layout=abstract> [žiūrėta 2014-11-10].
7Fuch, Michael; Hwang, Hsien-Kuei; Zacharovas, Vytas. An analytic approach to the asymptotic variance of trie statistics and related structures // Theoretical computer science. Amsterdam : Elsevier BV. ISSN 0304-3975. 2014, vol. 527, iss. 1, p. 1-36. DOI: 10.1016/j.tcs.2014.01.024.
8Zacharovas, Vytas. Limit distribution of the coefficients of polynomials with only unit roots // Palanga conference in combinatorics and number theory : [program and abstract book], Palanga, 1st-7th September, 2013. [Vilnius]. 2013, p. 33. Prieiga per internetą: <http://mjcnt.phystech.edu/conference/palanga/abstract_book.pdf> [žiūrėta 2013-10-03].
9Zacharovas, Vytas; Chen, Louis H.Y.; Hwang, Hsien-Kuei; Soon, Spario Y.T. Distribution of the sum-of-digits function of random integers // 27th Journées Arithmétiques, June 27 - July 1, 2011, Vilnius, Lithuania : programme and abstract book. Vilnius : Vilniaus universitetas. 2011, p. 64-65. Prieiga per internetą: <http://at.yorku.ca/c/b/c/w/51.htm> [žiūrėta 2011-07-08].
10Zacharovas, Vytas. Voronoi summation formulae and multiplicative functions on permutations // Ramanujan journal. New York : Springer New York LLC. ISSN 1382-4090. 2011, vol. 24, no. 3, p. 289-329. DOI: 10.1007/s11139-010-9263-0.
11Zacharovas, Vytas. A Tauberian theorem for the Ingham summation method // Acta arithmetica. Warsaw : Polish Acad Sciences Inst Mathematics. ISSN 0065-1036. 2011, vol. 148, no. 1, p. 31-54. DOI: 10.4064/aa148-1-3.
12Babu, G.J.; Manstavičius, Eugenijus; Zacharovas, Vytas. Limiting processes with dependent increments for measures on symmetric group of permutations // Probability and number theory: international conference on probability and number theory, June 20–24, 2005, Kanazawa, Japan / editors Shigeki Akiyama, Kohji Matsumoto, Leo Murata, and Hiroshi Sugita. Kanazawa, 2007. ISBN 9784931469990. p. 41-67. (Advanced studies in pure mathematics ; vol. 49). DOI: 10.2969/aspm/04910000.
13Zacharovas, Vytas. Convergence rate for some additive function on random permutations // Analysis. ISSN 0174-4747. 2005, vol. 25, p. 113-121.
14Zacharovas, Vytas. The distribution of the order of a random permutation on the subsets of the symmetric group // Bunyakovsky international conference, Kyiv, August 16-21 : abstracts. Kyiv. 2004, p. 190.
15Zacharovas, Vytas. Распределение логарифма порядка случайной подстановки = Distribution of the logatithm of the order of a random permutation = Atsitiktinio keitinio eilės logaritmo pasiskirstymas // Lietuvos matematikos rinkinys. ISSN 0132-2818. 2004, t. 44, Nr. 3, p. 372-406.
16Zacharovas, Vytas. Voronoi sumation formula and multiplicative functions on permutations // Voronoi conference on analytic number theory and spatial tessellations : abstracts, Kyiv, September 22-28, 2003. Kyiv, 2003. ISBN 9660230397. p. 52.
17Zacharovas, Vytas. The convergence rate of the logarithm of the order of a random permutation to normal law // Алгебра и теория чисел: современные проблемы и приложения : тезисы докладов V международной конференции, Тула 19-20 мая, 2003. Тула : Изд. ТГПУ им. Л.Н. Толстого. 2003, p. 293-295.
18Zacharovas, Vytas. Скорость сходимости одной величины, определенной на случайных полиномах, к нормальному закону = Vieno dydžio, apibrėžto atsitiktinių polinomų aibėje, konvergavimo į normalųjį dėsnį greičio įvertinimas // Lietuvos matematikos rinkinys. ISSN 0132-2818. 2002, T. 42, Nr. 1, p. 113-138.
19Zacharovas, Vytas. The convergence rate in CLT for random variables on permutations // Analytic and probabilistic methods in number theory : proceedings of the third international conference in honour of J. Kubilius, Palanga, Lithuania, 24-28 September 2001. Vilnius : TEV, 2002. ISBN 9955491302. p. 329-338.
20Zacharovas, Vytas. Суммирование по Чезаро и мультипликативные функции на симметрической группе // Lietuvos matematikos rinkinys. ISSN 0132-2818. 2001, t. 41, spec. nr.
21Zacharovas, Vytas. Konvergavimo greičio įvertis CRT simetrinėje grupėje = An estimate of the convergence rate in CLT for the symmetric group // Lietuvos matematikos rinkinys. ISSN 0132-2818. 1999, t. 3, spec. priedas.